# SDR ASAA2018011423144

- Difficulty date: January 14, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 66,227 hours, 2,148 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 A/C PACK FAULTED.  ACFT GROUNDED.  PERFORMED A RESET IAW TSM 24-00-00-810-818.  OPS NORMAL.
